# SDR SWAA2021040556038

- Difficulty date: March 7, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB 5 STA 129.50; 3RD VERTICAL STIFFENER IS CRACK. / REPAIRED RT HORIZONTAL STABILIZER RIB 5 STAB STA 129.50 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4. 59796C 15MAR21
